# SDR FDEA2020021420330

- Difficulty date: February 12, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 62,119 hours, 23,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361221420000
- Condition: Corroded
- Location: Frame 10-12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE. LAV SUPPORT BEAM BETWEEN LBL 450 AND LBL 953 FR 10   TO FR12 CORRODED REMOVED AND REPLACED FLOOR SUPPORT AT MAIN DECK AT FR10 TO FR14  Y953. IAW SRM   51-40-21 AND DWG NO. A53612214.  MAJOR REPAIR
